Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Economical evaluation of Runge-Kutta formulae

Author: David J. Fyfe
Journal: Math. Comp. 20 (1966), 392-398
MSC: Primary 65.61
MathSciNet review: 0202317
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.61

Retrieve articles in all journals with MSC: 65.61

Additional Information

PII: S 0025-5718(1966)0202317-0
Article copyright: © Copyright 1966 American Mathematical Society